Recent Developments on Summability Theory and Its ApplicationsView this Special Issue
Research Article | Open Access
Almost -Statistical and Strongly Almost -Convergence of Order of Sequences of Fuzzy Numbers
The main purpose of this article is to introduce the concepts of almost -statistical convergence and strongly almost -convergence of order of sequences of fuzzy numbers with respect to an Orlicz function. We give some relations between strongly almost -convergence and almost -statistical convergence of order of sequences of fuzzy numbers.
The concept of fuzzy set was introduced by Zadeh . Matloka  introduced sequences of fuzzy numbers and provided that every convergent sequence of fuzzy numbers is bounded. Recently, sequences of fuzzy numbers have been discussed by Altınok et al. [3, 4], Aytar and Pehlivan , Çolak et al. [6, 7], Gökhan et al. , Nuray , and Talo and Başar .
The idea of statistical convergence was introduced by Fast  and the notion was linked with summability theory by Alotaibi et al. , Connor , Et et al. [14, 15], Fridy , Işık , Mohiuddine et al. [18, 19], and Tripathy . Recently, the notion was generalized by Gadjiev and Orhan , Çolak , and Çolak and Bektaş .
In this paper, we study the concepts of and examine some properties of almost -statistical convergence and strongly almost -convergence of order of sequences of fuzzy numbers. The results which we obtained in this study are much more general than those obtained by Başarır et al. .
2. Definitions and Preliminaries
A fuzzy set on is called a fuzzy number if it has the following properties:(i) is normal;(ii) is fuzzy convex;(iii) is upper semicontinuous;(iv) is compact, where cl denoted the closure of the enclosed set.
A sequence of fuzzy numbers is a function from the set of all positive integers into , where is fuzzy number space. A sequence is said to be bounded if the set is bounded. A sequence is said to be convergent if there exists a positive integer such that for , for every . By , , and we denote the set of , , and sequences of fuzzy numbers, respectively .
An Orlicz function is a function , which is continuous, nondecreasing, and convex with , for , and as .
The generalized de la Vallée-Pousion mean is defined by , where is a nondecreasing sequence of positive numbers such that , , and as and .
Definition 1. Let be as above, let be an Orlicz function, let be any sequence of strictly positive real numbers, and let be given. A sequence is said to be almost -statistically convergent of order to , with respect to the Orlicz function , if for every where The set of all almost -statistically convergent sequences of order with respect to the Orlicz function will be denoted by . In this case we write . In the special case , for all we will write instead of and in the special case for all and we will write instead of . If we take , then we obtain the set of all almost -statistically convergent sequence . If for all then we will write instead of .
Definition 2. Let be as above, let be an Orlicz function, let be any sequence of strictly positive real numbers, and let be given. We define the following sets:
If , we say that is strongly almost -convergent of order with respect to the Orlicz function . In this case we write .(i)If we take for all , then we get , , and .(ii)If we take and for all , then we get , , and .(iii)If we take and for all , then we get , , and .
3. Main Results
In this section we give the main results of this paper.
The proof of each of the following results is straightforward, so we state the following.
Theorem 3. Let be bounded, let be as above, and let ; then .
Theorem 4. Let be bounded, let be as above, and let ; then , , , and are closed under the operations of addition and scalar multiplication.
Theorem 5. Let be bounded, let be as above, let , and let , be Orlicz functions; then(i),(ii),(iii).
Theorem 6. Let and be bounded, let be as above, and let ; then .
Theorem 7. Let be bounded, let be as above, and let . If , then .
Proof. For given we have and so Hence we get .
Theorem 8. Let be bounded, let be as above, and let ; then .
Proof. The following inequality yields the proof:
Theorem 9. Let be bounded, let be as above, let , and let be an Orlicz function; then(i),(ii),(iii).
Proof. It is easy so it is omitted.
Theorem 10. If and is strongly almost -convergent of order to , with respect to the Orlicz function , then is unique.
Proof. Suppose that , , and ; then there exist and such that Let . Then we have where and . Thus Also, since clearly therefore . Hence .
Theorem 11. Let be as above; then and , where
Proof. Let . Then we can find a constant such that Hence .
Conversely, if we can find a constant such that for each and so Thus . Similar proof can be made for the other.
In Theorems 12 and 13, we will assume that the sequence is bounded and . From now on, will be denoting the sum over with and will be denoting the sum over with .
Theorem 12. Let be as above and let such that ; then .
Proof. One has ; then we have Hence .
Theorem 13. Let be as above and let such that , , and ; then .
Proof. Suppose that and . Since is bounded, there exists a constant such that . Let , and then we have Hence .
Let and be two sequences such that for all , where and . Suppose also that the parameters and are fixed real numbers such that . We will now give the following inclusion relations.
Theorem 14. Let and be defined as above, let be an Orlicz function, and let such that . Then the following assertions hold true.(i)If then .(ii)If then .
Proof. (i) It is easy so it is omitted.
(ii) Suppose that and (17) is satisfied. Since , we may write for all . Hence .
Theorem 15. Let and be defined as above, let be an Orlicz function, and let such that . Then the following assertions hold true.(i)If (16) holds, then ,(ii)Let condition (17) be satisfied and ; then .
Proof. It is easy so it is omitted.
Proof. (i) It is easy so it is omitted.
(ii) Suppose that and let be bounded; then there exists a constant such that . Then we may write for all . Hence we obtain .
Conflict of Interests
The authors declare that there is no conflict of interests regarding the publication of this paper.
- L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965.
- M. Matloka, “Sequences of fuzzy numbers,” Busefal, vol. 28, pp. 28–37, 1986.
- H. Altınok, Y. Altın, and M. Işık, “Statistical convergence and strong p-Cesàro summability of order β in sequences of fuzzy numbers,” Iranian Journal of Fuzzy Systems, vol. 9, no. 2, pp. 63–73, 2012.
- H. Altınok, “On λ-statistical convergence of order β of sequences of fuzzy numbers,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 20, no. 2, pp. 303–314, 2012.
- S. Aytar and S. Pehlivan, “Statistically monotonic and statistically bounded sequences of fuzzy numbers,” Information Sciences, vol. 176, no. 6, pp. 734–744, 2006.
- R. Çolak, H. Altınok, and M. Et, “Generalized difference sequences of fuzzy numbers,” Chaos, Solitons and Fractals, vol. 40, no. 3, pp. 1106–1117, 2009.
- M. Et, H. Altınok, and R. Çolak, “On λ-statistical convergence of difference sequences of fuzzy numbers,” Information Sciences, vol. 176, no. 15, pp. 2268–2278, 2006.
- A. Gökhan, M. Et, and M. Mursaleen, “Almost lacunary statistical and strongly almost lacunary convergence of sequences of fuzzy numbers,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 548–555, 2009.
- F. Nuray, “Lacunary statistical convergence of sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 99, no. 3, pp. 353–355, 1998.
- Ö. Talo and F. Başar, “On the space of sequences of p-bounded variation of fuzzy numbers,” Acta Mathematica Sinica, English Series, vol. 24, no. 7, pp. 1205–1212, 2008.
- H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951.
- A. Alotaibi, M. Mursaleen, and S. A. Mohiuddine, “Statistical approximation for periodic functions of two variables,” Journal of Function Spaces and Applications, vol. 2013, Article ID 491768, 5 pages, 2013.
- J. S. Connor, “The statistical and strong p-Cesaro convergence of sequences,” Analysis, vol. 8, pp. 47–63, 1988.
- M. Et, “Strongly almost summable difference sequences of order m defined by a modulus,” Studia Scientiarum Mathematicarum Hungarica, vol. 40, no. 4, pp. 463–476, 2003.
- M. Et, M. Çınar, and M. Karakaş, “On λ-statistical convergence of order α of sequences of function,” Journal of Inequalities and Applications, vol. 2013, article 204, 2013.
- J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985.
- M. Işık, “Strongly almost -summable sequences,” Mathematica Slovaca, vol. 61, no. 5, pp. 779–788, 2011.
- S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical convergence of double sequences in locally solid riesz spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 719729, 9 pages, 2012.
- M. Mursaleen and S. A. Mohiuddine, “Korovkin type approximation theorem for almost and statistical convergence,” in Nonlinear Analysis: Stability, Approximation, and Inequalities, vol. 68 of Springer Optimization and Its Applications, pp. 487–494, Springer, New York, NY, USA, 2012.
- B. C. Tripathy, “Matrix transformation between some classes of sequences,” Journal of Mathematical Analysis and Applications, vol. 206, no. 2, pp. 448–450, 1997.
- A. D. Gadjiev and C. Orhan, “Some approximation theorems via statistical convergence,” Rocky Mountain Journal of Mathematics, vol. 32, no. 1, pp. 129–138, 2002.
- R. Çolak, “Statistical convergence of order ,” in Modern Methods in Analysis and Its Applications, pp. 121–129, Anamaya, New Delhi, India, 2010.
- R. Çolak and Ç. A. Bektaş, “λ-statistical convergence of order α,” Acta Mathematica Scientia, Series B: English Edition, vol. 31, no. 3, pp. 953–959, 2011.
- M. Başarır, S. Altundağ, and M. Kayıkçı, “On some generalized sequence spaces of fuzzy numbers defined by a sequence of Orlicz functions,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 277–287, 2010.
- G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948.
- I. J. Maddox, “A new type of convergence,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 83, no. 1, pp. 61–64, 1978.
Copyright © 2015 Mahmut Işık and Mikail Et. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.